# SDR GTIA040429

- Difficulty date: March 24, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 43,449 hours, 27,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LT IB SIDE CORRODED.  PAX CABIN AT FS 1117-1250.  REMOVED SEAT TRACK AT FS 115-1117.  LOCATED AND DRILLED SEAT TRACK.  INSTALLED NEW SEAT TRACK.
